Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pus formation and pain after getting a mole removed. Due to dettol use?

I had a mole removed and got 2 stiches one day I forgot to clean it so I thought the next night id sleep with a cotton ball tabbed in detoll and slept with it on my back where he incision was made and I woke up during the nighy in pain and discomfort a few times during the night woke up in the morning go to have a shower took the cotton ball off and there was a pretty big brown red circle circling my stitches the middle looked pussy it was so sore one of the sorest things ever, what have I done :, (
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Your wound after the removal of mole has got infected leading to puss formation.The infection is giving you pain.No this is not due to dettol.Consult your Doctor who has removed the mole he will prescribe you antibiotics for infection and analgesic anti inflammatory drugs for pain.
Hope this answers your question.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor